MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number V+C+PRO, JAPANESE
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device was delivering low inspiratory pressure.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.No further details about the patient or the event were provided.Ventec has requested additional information about the patient, but no response has been received.
 
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device was delivering low inspiratory pressure.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.The initial reporter responded to ventec's request for patient information and stated that no further information is available.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 ¿ section b5, describe event or problem, of the initial medwatch report stated: an authorized service provider (asp) contacted ventec to report that the device was delivering low inspiratory pressure.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.No further details about the patient or the event were provided.Ventec has requested additional information about the patient, but no response has been received.Section b5, describe event or problem, of the initial medwatch report should have stated: an authorized service provider (asp) contacted ventec to report that the device was delivering low inspiratory pressure.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.The initial reporter responded to ventec's request for patient information and stated that no further information is available.
 
Additional Manufacturer Narrative
H6: upon receipt of the device, ventec downloaded it's electronic records (system logs) for analysis.Ventec confirmed that the device had previously logged alarms due to low inspiratory pressure, as well as patient circuit disconnect, however, those alarms did not occur on the reported date of event.The device was then evaluated by ventec, but the reported issues of low inspiratory pressure and patient circuit disconnect alarms could not be duplicated.Proper device operation was confirmed through functional and performance testing.The cause of the reported issues could not be determined.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key23316423
Report Number3013095415-2025-00900
Device Sequence Number12003856
Product Code CBK
UDI-Device Identifier00855573007211
UDI-Public(01)00855573007211(11)180201
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV+C+PRO, JAPANESE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer10/06/2025
11/18/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date10/22/2025
12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown